# SDR SCNA00080

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,883 hours, 25,604 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Accessory Unit
- Part number: 656021123
- Part serial: D00054
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MCO UPON RETRACTION OF THE LANDING GEAR, THE RIGHT MAIN LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED.  THE CREW CYCLED THE GEAR, AND THE LEFT AND RIGHT GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  THE CREW ELECTED TO RETURN TO POINT OF ORIGIN.  REMOVED AND REPLACED THE LANDING GEAR ACCESSSORY UNIT AND A GEAR SWING WAS PERFORMED.  OPERATIONAL CHECKS GOOD.
